How do you adjust your medication intake?

Question

Hey fellow Hashis!
Question… when you find yourself in a period of fluctuation (Between hypo/hyper)- how do you adjust your medication intake? I’m currently on synthroid and have been doing pretty good with it the last 8 or so months, however over the past week or 2 I’ve been experiencing more hair loss, and anxiety has crept back slowly- to almost constant attacks the past 2 days. My gut says my levels are off and I’m overmedicating- and I don’t want to take my dose tomorrow and spend another day in bed afraid to move in an anxiety coma. If I skip tomorrow will it help? I can’t get in to get bloodwork until Monday and likely won’t get results for a few days after. Just can’t do this for another 3-4 days so any advice medication-wise would be greatly appreciated!
Sorry for the long winded post! Lol

in progress 0
Jodi 4 years 9 Answers 377 views 0

Answers ( 9 )

  1. Call your doctor.

  2. I never had medication for that reason. My doc told me to deal with my symptoms cause the over medication send me to hospital.

  3. I’m not telling you to stop your meds, but the doctor says it doesn’t hurt if you forget your meds for a day. I did the same thing you mentioned. I would swing from hypo to hyper, typical of Hashimotos. They had to give me a beta blocker to get my heart to stop racing and pounding. He took me off my meds when I went hyper, so ask your doctor, but going hyper is really the pits.

  4. Without a blood test you can’t really say what’s going on. It’s not common to fluctuate between hypo/hyper.

  5. You sound hypo, not hyper. Get your levels checked.

  6. I have missed a dose before and it throws everything out of whack and I have more issues. Maybe your having a flare. I would not miss a dose because I don’t think that will help you in the long run. I went through those same symptoms several weeks ago and am finally feeling better.

  7. My dr. has me only taking mine 6 days a week. My levels dropped me into hyper.

  8. I would not skip doses before a blood test; you want it to be accurate! If the Dr raises or lowers the dose, test again in a month.

  9. Jodi-exercise stimulates the thyroid, especially the more vigorous types (like weights) or or longer durations.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .